One classification of almost contact manifolds with B-metric


Накова, Галя (1993) One classification of almost contact manifolds with B-metric Proc. of Jubilee Sci. Session of V. Levski Higher Military School, V. Tarnovo, 27, 208 - 214


 
  Статия
 almost contact manifold, B-metric


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  1625
 Галя Накова

3. M. Manev, On Geometry of Manifolds with Some Tensor Structures and Metrics of Norden Type (Dissertation for Doctor of Sciences in Mathematics, defended on 15.06.2017 in Plovdiv University, Bulgaria)

2. Mancho Manev, Pair of associated Schouten-van Kampen connections adapted to an almost contact B-metric structure. Filomat, vol. 29, no. 10 (2015), 2437- 2446; ISSN:0354-5180, IF(2015):0.603, SJR (2015):0.487,

1. M. Manev, On conformal geometry of almost contact manifolds with B-metric (in Bulgarian) PhD Thesis, October 1998

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/